Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 9, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 28, 2011, 2:08 PM CST for Davidson County, Tennessee. It was in force for 117 min.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 2:08 PM CST (20:08 UTC)
- Expired
- Feb 28, 2011, 4:05 PM CST
- In force
- 117 min
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Whites Creek near Bordeaux (BORT1). The gauge peaked at 15.54 ft at Feb 28, 2011, 1:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431599, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
807 WGUS84 KOHX 282008 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 208 PM CST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY .HEAVY RAIN ACROSS THE NASHVILLE METRO AREA HAS CAUSED CREEKS AND STREAMS TO RISE. EXPECT WATER TO INUNDATE AREAS ALONG MILL CREEK FROM NOLENSVILLE TO ANTIOCH...AND WOODBINE...AND ALONG WHITES CREEK IN THE BORDEAUX AREA THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-010600- /O.NEW.KOHX.FL.Y.0007.110228T2008Z-110301T0600Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 208 PM CST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE MILL CREEK NEAR ANTIOCH. * AT 01PM MONDAY THE STAGE WAS 6.9 FEET AND RISING. * FLOOD STAGE IS 14.0 FEET. * THE CREEK WILL RISE TO NEAR 12 FEET THIS EVENING. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-010600- /O.NEW.KOHX.FL.Y.0008.110228T2008Z-110301T0600Z/ /WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 208 PM CST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE MILL CREEK NEAR WOODBINE. * AT 01PM MONDAY THE STAGE WAS 7.5 FEET AND RISING. * FLOOD STAGE IS 14.0 FEET. * THE CREEK WILL RISE TO NEAR 9.0 FEET THIS EVENING. $$ TNC037-010000- /O.NEW.KOHX.FL.Y.0009.110228T2008Z-110301T0000Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 208 PM CST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE WHITES CREEK AT BORDEAUX. * AT 01PM MONDAY THE STAGE WAS 15.1 FEET AND RISING. * FLOOD STAGE IS 18.0 FEET. * THE CREEK WILL RISE TO NEAR 16.0 FEET THIS EVENING...THEN FALL TO NEAR 8.4 FEET TOMORROW MORNING. * AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN BORDEAUX. * AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN THE BORDEAUX AREA. $$
1 follow-up statement
233 WGUS84 KOHX 282205 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 405 PM CST MON FEB 28 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR WHITES CREEK... WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY ...THE FLOOD ADVISORY CONTINUES FOR MILL CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY .HEAVY RAIN OVER THE MILL CREEK BASIN HAS CAUSED WATER LEVELS TO RISE. EXPECT WATER TO INUNDATE AREAS ALONG MILL CREEK FROM NOLENSVILLE TO ANTIOCH...AND WOODBINE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-010600- /O.CON.KOHX.FL.Y.0007.000000T0000Z-110301T0600Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 405 PM CST MON FEB 28 2011 THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK NEAR ANTIOCH * UNTIL LATE TONIGHT. * AT 03PM MONDAY THE STAGE WAS 9.4 FEET AND RISING. * THE CREEK WILL RISE TO NEAR 12.0 FEET EARLY THIS EVENING. * FLOOD STAGE IS 14.0 FEET. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-010600- /O.CON.KOHX.FL.Y.0008.000000T0000Z-110301T0600Z/ /WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 405 PM CST MON FEB 28 2011 THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK NEAR WOODBINE * UNTIL LATE TONIGHT. * AT 03PM MONDAY THE STAGE WAS 8.3 FEET AND RISING. * THE CREEK WILL RISE TO NEAR 10.0 FEET THIS EVENING. * FLOOD STAGE IS 14.0 FEET. $$ TNC037-282235- /O.CAN.KOHX.FL.Y.0009.000000T0000Z-110301T0000Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 405 PM CST MON FEB 28 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE WHITES CREEK AT BORDEAUX. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 28, 11:18 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Feb 28, 11:18 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1118 AM CST MON FEB 28 2011 .UPDATE...FOR AVIATION. && .AVIATION...18Z TAFS. +TSRA OVER THE BNA AREA WILL COME TO AN END WITHIN THE NEXT HOUR OR 2...FROPA EXPECTED ABOUT 19Z. MVFR CIGS WILL LINGER THROUGH MOST OF THE AFTERNOON WITH GUSTY NNW WINDS TO 30 KT. HIGH PRESSURE WILL BUILD IN WITH VFR CLEARING SKIES AND LIGHTER NNE WINDS TONIGHT. FOR CSV...THE AREA REMAINS IN UNSTABLE AIR WITH CLUSTERS OF +TSRA THROUGH THE AFTERNOON...THEN FROPA AROUND 22Z. MVFR CIGS LINGER IN THE EVENING...THEN CLEARING TO VFR LATE NIGHT. 13 && .PREV DISCUSSION... /ISSUED 1050 AM CST MON FEB 28 2011/ UPDATE...RAIN COOLED AIR AND SIGNIFICANTLY LOWERED CAPES HAVE HELPED DECREASE SEVERE WEATHER THREAT ACROSS A PART OF NORTHERN MIDDLE TENNESSEE. AS A RESULT, THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS ALONG AND NORTH OF A LINE FROM CAMDEN... TO NASHVILLE...TO LAFAYETTE. WIND ADVISORY AREA WILL BE SLIGHTLY TRIMMED AS WELL ALONG THE NORTHWESTERN EDGE AND WILL BE DROPPED FOR THE SAME AREAS WHERE TORNADO WATCH WAS DROPPED. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR TNZ009>011- 028>034-058-060>066-075-077>080-093>095. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ010-011-028- 030>034-059>066-075-077>080-094-095. &&
Hazardous weather outlook, Feb 28, 1:53 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CST MON FEB 28 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-011200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 153 PM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WITH HEAVY RAINFALL HAVE TAPERED OFF...BUT WATER LEVELS WILL REMAIN ON SOME CREEKS AND SMALL STREAMS IN THE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 13
In the hours before
Local storm report, Feb 28, 10:49 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1049 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD SW DICKSON 36.08N 87.38W
02/28/2011 DICKSON TN TRAINED SPOTTER
SPOTTER REPORTED FLOODING OVER ROADS ON HWY 48 SOUTH.
REPORT OF A WEATHER RELATED WRECK.
&&
MDLocal storm report, Feb 28, 10:57 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 5 NNW MANCHESTER 35.54N 86.11W
02/28/2011 COFFEE TN TRAINED SPOTTER
SPOTTER REPORTS AT 3728 FREDONIA ROAD...TREES AND
POWERLINES DOWN. DEBRIS IN FENCE. NO STRUCTURAL DAMAGE
OBSERVED.
&&
MDLocal storm report, Feb 28, 11:52 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1152 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL MURFREESBORO 35.85N 86.39W
02/28/2011 E0.25 INCH RUTHERFORD TN TRAINED SPOTTER
&&
SHERRONLocal storm report, Feb 28, 12:06 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1206 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM HAIL WOODBURY 35.82N 86.07W
02/28/2011 E0.75 INCH CANNON TN AMATEUR RADIO
&&
SHERRONLocal storm report, Feb 28, 12:52 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLOOD NASHVILLE 36.17N 86.78W
02/28/2011 DAVIDSON TN TRAINED SPOTTER
MTEARS SPOTTER REPORTS MURFREESBORO ROAD FLOODED BETWEEN
KERMIT DRIVE AND THOMPSON LANE. WATER DEEP ENOUGH TO
CAUSE SOME LARGER TRUCK PROMPLEMS WITH DRIVING.
&&
MDLocal storm report, Feb 28, 1:55 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLASH FLOOD CROSSVILLE 35.95N 85.04W
02/28/2011 CUMBERLAND TN TRAINED SPOTTER
MTEARS SPOTTER REPORTS FLOODING AT THE CORNER OF
INDUSTRIAL DRIVE AND OLD JAMESTOWN ROAD UP TO THE HUBCAPS
OF FULL-SIZE VAN.
&&
MDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 5:16 AM CST | Wind Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 21 more | 13 hr |
| Feb 28, 5:55 AM CST | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 6:10 AM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 35 min |
| Feb 28, 6:35 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 25 min |
| Feb 28, 6:52 AM CST | Flash Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 4 more | 5 hr |
| Feb 28, 6:58 AM CST | Tornado Warning | OHX | Hickman, Lewis, Perry | 32 min |
| Feb 28, 7:00 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 30 min |
| Feb 28, 7:33 AM CST | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Humphreys, Lewis and 3 more | 6 hr |
| Feb 28, 7:57 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Sumner, Williamson | 6 hr |
| Feb 28, 8:12 AM CST | Flash Flood Watch | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more | 7 hr |
| Feb 28, 8:12 AM CST | Flash Flood Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 6 hr |
| Feb 28, 8:20 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 55 min |
| Feb 28, 8:36 AM CST | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 6 hr |
| Feb 28, 8:43 AM CST | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 9:01 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 3 more | 6 hr |
| Feb 28, 9:23 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 25 min |
| Feb 28, 9:30 AM CST | Tornado Warning | OHX | Bedford, Coffee | 15 min |
| Feb 28, 10:19 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 26 min |
| Feb 28, 11:12 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 5 more | 6 hr |
| Feb 28, 11:31 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 44 min |
| Feb 28, 11:47 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford | 28 min |
| Feb 28, 11:50 AM CST | Areal Flood Advisory | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 5 more | 3 hr |
| Feb 28, 11:56 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 34 min |
| Feb 28, 12:18 PM CST | Tornado Warning | OHX | Coffee, Grundy, Van Buren, Warren | 27 min |
| Feb 28, 12:49 PM CST | Severe Thunderstorm Warning | OHX | Grundy | 14 min |
| Feb 28, 1:58 PM CST | River Flood Warning | OHX | Davidson | 59 min |
| Feb 28, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 28, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 10 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.